# SDR DALA14010433251

- Difficulty date: February 16, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 49,650 hours, 22,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, EMERGENCY CHECK FAULTS EPSU UNIT EMERGENCY.  MAINTENANCE BITE TEST SHOWS UNIT FAULT, CHANGED BATTERY ON EPSU AND OPS CHECKED GOOD.
